Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Muscle pain due to Statin's

Well not sure this is the right place for this but here goes.
I have an apt. to see an heart Doctor in the morning and I
am wondering has anyone had side effects to Statins like
muscle pain or whatever.
Really would appreciate some feedback.
Muscle problems are a side-effect of this medicine and that
worries me since I already deal with that.
Thanks Sherri


  • Melly72MMelly72 Posts: 20
    edited 03/04/2015 - 8:40 AM
    Hoping your appointment went well and that you discussed this with your doctor, who is the one qualified to give you medical advice.
    3/7/2015 C4-7 ACDF
  • Thanks for the well wishes and the appointment went alright.
    For sure I talk their advice if I have done my research etc.
    I was just wondering if anyone had side effects like I said which
    is a side effect to cholesterol medication. I try not to read the side effect
    stuff too much or you can scare yourself away. But it was my GP
    who told me that taking this med you can have the side effect of
    muscle weakness/damage, it can come on gradual or hit like a
    sledge hammer. He gave me C0 Q-10 which is supposed to help.
    Just would like to hear from anyone who has taken those meds.
    I appreciate your help
    Hope your doing good today.
Sign In or Register to comment.